asianonymous (asianonymous) wrote in vaginapagina,
asianonymous
asianonymous
vaginapagina

Nausea - pregnant?

Hey VPers,

I've been feeling nauseous for the past few days, and it's worrying me. I have been on Tri-Sprintec birth control for over a year, and I have never felt any nausea, save for when I first started the pill. I am normally a strict pill-taker, but since I was away from my boyfriend for over a month, I got a little sloppy. From mid-June to late July I took all of my pills within a two-hour time frame every day. I also took one pill 12-15 hours late during this time, but that was it.

I saw my boyfriend July 28th-August 9th, and we had sex daily with no other form of protection. (During this time and the week prior, I was really strict about taking my pill at the same time each day.) My withdrawal bleed started August 12th. Is this indication enough that there's no way I am pregnant?

I've also noticed an increase in appetite this week. (I do occasionally notice that my appetite increases during my 3rd week of active pills, but I don't recall this ever occurring during my placebo week - which ends tonight.)

I leave for Europe to study abroad in several days, and I'm fretting over the thought/possibility of being pregnant. Is it totally unlikely? I realize that I'm probably worrying for no reason, and I don't THINK I'm pregnant, but can anyone offer me some re-assurance/peace of mind? This nausea thing is really throwing me off.

Thanks in advance.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments